# SDR UPS01836478

- Difficulty date: July 16, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 MAIN CABIN AT STA 740-810 & LBL 47 SEAT TRACK HAS CORROSION INBD & OTBD SIDES OF SEAT TRACK AROUND FASTENER HOLES (UNDER SIDE). REMOVED CORROSION FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SEAT TR ACK, FABED NEW SEAT TRACK, AND INSTALLED NEW SEAT TRACK IAW UPS SRM ADDENDUM & DC8 SRM 51-1-8
